# SDR AALA202202226809

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 51,224 hours, 35,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR GIRT BAR CONTROL SHAFT LEVER OUT OF ADJUSTMENT. ADJUSTED R2 DOOR GIRT BAR CONTROL SHAFT LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-23-46.
